# SDR NSVA20070087

- Difficulty date: April 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 32,491 hours, 35,579 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TORQUE DROP 25 PERCENT ON CLIMB-OUT WITH ITT UP TO LOW 900.  FOUND CLAMP ON HP VALVE MISSING.  REPLACED MISSING CLAMP AND OP CHECKS GOOD IAW SMM 36-11-00-02.
